Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Loss of memory after overdose of leo cetrigen medication. Treatment options?

good evening sir i m XXXXXXX i have friend and he facing a problem that is 2 days back he taken 10 leo cetrigen tabs & he talking like that he don t remember any thing. about past. i think he lost some memory now what is the solution i can take him to doctor or with any kind of tabs we can take care plz give me u r valuable for me.
Asked On : Sun, 6 Jan 2013
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. There is no cause for concern from using the medication levocetrizine, especially the ones that you mention. I do believe that cetrizine can cause drowsiness, however levocetrizine does not cause any side effect that you mention. There are no memory effects of the medication as well. Please consult a local doctor for any problems regarding memory that you may have that are not related to the medication, but may be an underlying medical condition.

I hope this helps. Take care and have a lovely day!
Answered: Mon, 1 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor